1. bookVolume 27 (2019): Issue 1 (June 2019)
Zeitschriftendaten
License
Format
Zeitschrift
Erstveröffentlichung
30 Jul 2019
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch
access type Open Access

A study of fractional integro-differential equations via Hilfer-Hadamard fractional derivative

Online veröffentlicht: 21 Dec 2019
Seitenbereich: 71 - 84
Eingereicht: 01 Oct 2017
Akzeptiert: 08 May 2019
Zeitschriftendaten
License
Format
Zeitschrift
Erstveröffentlichung
30 Jul 2019
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch

[1] S. Abbas, M. Benchohra, S. Sivasundaram, Dynamics and Ulam stability for Hilfer type fractional differential equations, Nonlinear Stud., vol. 23, no. 4, 2016, 627-637.Search in Google Scholar

[2] S. Abbas, M. Benchohra, N. Hamidi, Hilfer and HilferHadamard Fractional Differential Equations with Random Effects, Libertas Mathematica (new series), vol. 37, 2017, 45-64.Search in Google Scholar

[3] S. Abbas, M. Banchohra, J. E. Lazreg, J. J. Nieto, On a coupled system of Hilfer-Hadamard fractional differential equations in Banach spaces, J. Nonlinear Funct. Anal. 2018, 2018, Article ID 12.Search in Google Scholar

[4] B. Ahmad, S. K. Ntouyas, Initial value problems for hybrid Hadamard fractional differential equations, Electron. J. Differential Equations, vol. 161, 2014, 1-8.Search in Google Scholar

[5] B. Ahmad, S. Sivasundaram, Some existence results for fractional integrodifferential equations with nonlocal conditions, Commun. Appl. Anal., vol. 12, 2008, 107-112.Search in Google Scholar

[6] B. Ahmad, J. J. Nieto, Riemann-Liouville fractional differential equations with fractional boundary conditions, Fixed point Theory, vol. 13, 2013, 329-336.Search in Google Scholar

[7] S. Andras, J. J. Kolumban, On the Ulam-Hyers stability of first order differential systems with nonlocal initial conditions, Nonlinear Anal. Theory Methods Appl., vol. 82, 2013, 1-11.Search in Google Scholar

[8] K. Balachandran, S. Kiruthika, J. J. Trujillo, Existence results for fractional impulsive integrodifferential equations in Banach spaces, Commun Nonlinear Sci. Numer. Simul., vol. 16, 2011, 1970-1977.Search in Google Scholar

[9] K. Balachandran, S. Kiruthika, J. Y. Park, Controllability of fractional integrodifferential systems in Banach spaces, Nonlinear Anal. Hybri., vol. 3, 2009, 363-367.Search in Google Scholar

[10] K. Balachandran, S. Kiruthika, Existence results for fractional integrodifferential equations with nonlocal condition via resolvent operators, Comput. Math. Appl., vol. 62, 2011, 1350-1358.Search in Google Scholar

[11] P. L. Butzer, A. A. Kilbas, J. J. Trujillo, Compositions of Hadamard-type fractional integration operators and the semigroup property, J. Math. Anal. Appl., vol. 269, 2002, 1-27.Search in Google Scholar

[12] P. L. Butzer, A. A. Kilbas, J. J. Trujillo, Mellin transform analysis and integration by parts for Hadamard-type fractional integrals, J. Math. Anal. Appl., vol. 270, 2002, 1-15.Search in Google Scholar

[13] K. M. Furati, M. D. Kassim, N. E. Tatar, Existence and uniqueness for a problem involving Hilfer fractional derivative, Comput. Math. Appl., vol. 64, 2012, 1616-1626.10.1016/j.camwa.2012.01.009Open DOISearch in Google Scholar

[14] K. M. Furati, M. D. Kassim, N. E. Tatar, Non-existence of global solutions for a differential equation involving Hilfer fractional derivative, Electron. J. Differential Equations, vol. 235, 2013, 1-10.Search in Google Scholar

[15] H. Gu, J. J. Trujillo, Existence of mild solution for evolution equation with Hilfer fractional derivative, Appl. Math. Comput., vol. 257, 2014, 344-354.Search in Google Scholar

[16] V. Gupta, J. Dabas, Existence of solution for fractional impulsive integrodifferential equation with integral boundary conditions, Func. Anal.-TMA, vol. 1, 2015, 56-68.Search in Google Scholar

[17] V. Gupta, J. Dabas, Michal Feckan, Existence results of solutions for impulsive fractional differential equations, Nonauton. Dyn. Syst., vol. 5, 2018, 35-51.Search in Google Scholar

[18] R. W. Ibrahim, Generalized Ulam-Hyers stability for fractional differential equations, Int. J. Math., vol. 23, 2012, 1250056.Search in Google Scholar

[19] S. M. Jung, Hyers-Ulam stability of linear differential equations of first order, Appl. Math. Lett., vol. 17, 2004, 1135-1140.10.1016/j.aml.2003.11.004Open DOISearch in Google Scholar

[20] R. Kamocki, C. Obcznnski, On fractional Cauchy-type problems containing Hilfer derivative, Electron J. Qual. Theory Differ. Equ., vol. 50, 2016, 1-12.Search in Google Scholar

[21] K. Karthikeyan, B. Ahmad, Existence results for boundary value problems of arbitrary order integrodifferential equations in Banach spaces, An. St. Univ. Ovidius Constant a, vol. 21, no. 2, 2013, 155-171, DOI: 10.2478/auom-2013-0029.10.2478/auom-2013-0029Open DOISearch in Google Scholar

[22] K. Karthikeyan, J. J. Trujillo, Existence and uniqueness results for fractional integrodifferential equations with boundary value conditions, Commun. Nonlinear Sci. Numer. Simul., vol. 17, 2012, 4037-4043.10.1016/j.cnsns.2011.11.036Open DOISearch in Google Scholar

[23] M. D. Kassim, N. E. Tatar, Well-psedness and stability for a differential problem with Hilfer-Hadamard fractional derivative, Abstr. Appl. Anal., vol. 1, 2013, 1-12.Search in Google Scholar

[24] P. Muniyappan, S. Rajan, Hyers-Ulam-Rassias stability of fractional differential equation, Int. J. Pure Appl. Math., vol. 102, 2015, 631-642.Search in Google Scholar

[25] Y. Rian, S. Shurong, S. Ying, H. Zhenlai, Boundary value problems for fractional differential equations with nonlocal boundary conditions, Adv. Differ. Equ., vol. 176, 2013.Search in Google Scholar

[26] I. A. Rus, Ulam stabilities of ordinary differential equations in a Banach space, Carpathian J. Math., vol. 26, 2010, 103-107.Search in Google Scholar

[27] R. Hilfer, Application of fractional Calculus in Physics, World Scientific, Singapore, 1999.Search in Google Scholar

[28] R. Hilfer, Y. Luchko, Z. Tomovski, Operational method for the solution of fractional differential equations with generalized Riemann-Lioville fractional derivative, Fract. Calc. Appl. Anal., vol. 12, 2009, 289-318.Search in Google Scholar

[29] J. R. Wang, Y. Zhang, Nonlocal initial value problems for differential equations with Hilfer fractional derivative, Appl. Math. Comput., vol. 266, 2015, 850-859.Search in Google Scholar

[30] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, in: Mathematics Studies, Elsevier, vol. 204, 2006.Search in Google Scholar

[31] S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Amsterdam, Engl. Trans.from the Russian, 1987.Search in Google Scholar

[32] I. Podlubny, Fractional Differential Equations, in: Mathematics in Science and Engineering, Acad. Press, vol. 198, 1999.Search in Google Scholar

[33] D. Vivek, K. Kanagarajan, S. Sivasundaram, Dynamics and stability of panto-graph equations via Hilfer fractional derivative, Nonlinear Stud., vol. 23, no. 4, 2016, 685-698.Search in Google Scholar

[34] J. Wang, L. Lv, Y. Zhou, Ulam stability and data dependence for fractional differential equations with Caputo derivative, Electron J. Qual. Theory Differ. Equ., vol. 63, 2011, 1-10.Search in Google Scholar

[35] J. Wang, Y. Zhou, New concepts and results in stability of fractional differential equations, Commun. Nonlinear Sci. Numer. Simulat., vol. 17, 2012, 2530-2538.10.1016/j.cnsns.2011.09.030Open DOISearch in Google Scholar

[36] J. Wang, Y. Zhou, M. Medved, Existence and stability of fractional differential equations with Hadamard derivative, Topol. Methods Nonlinear Anal., vol. 41, no. 1, 2013, 113-133.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo